MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 473447
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reports that they have been having issues with the product leaking where the distal male luer connects to the tubing.The leaking causes blood to back up into the tubing, and customer reports that they had a "bloody mess".No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Forty-five (45) unopened samples and one opened used set were returned for evaluation.In addition, one photo was provided by the facility.The one (1) opened sample and twenty (20) random unopened samples were tested for leakage and 2 of 21 failed.Examination of the distal connectors exhibited excess solvent on the luers of the adapters.All remainder samples were found acceptable.The attached photo was evaluated and it did not confirm leakage or any other defect.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.All available information regarding this occurrence has been forwarded to our material review broad (mrb) business unit leaders and all personnel involved in the manufacturing and inspection of this product in order to heighten awareness.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8422564
Report Number9614279-2019-00016
Device Sequence Number14035351
Product Code FPA
UDI-Device Identifier04046964185342
UDI-Public04046964185342
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number473447
Device Lot Number0061644135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1